The hyperbolic geometry of the symmetrized bidisc

  1. Lookup NU author(s)
  2. Professor Jim Agler
  3. Professor Nicholas Young
Author(s)Agler J, Young NJ
Publication type Article
JournalJournal of Geometric Analysis
Year2004
Volume14
Issue3
Pages375-403
ISSN (print)1050-6926
ISSN (electronic)1559-002X
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/BF02922097
DOI10.1007/BF02922097
Actions    Link to this publication